# SDR SWAA2017082915963

- Difficulty date: August 4, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 116A4613
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE RIB JUST ABOVE SAILTAIL, AFT END CRACKED ON FORWARD SIDE NEAR UPPER END.  R&R FITTING IAW AIPC & SRM.
